# SDR DALA2025071105241

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 9,300 hours, 2,266 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5024, AFTER TAKEOFF, DURING CLIMB FA'S AND PAX REPORTED ACRID BURNING SMELL BETWEEN ROWS 19-23. AFTER ABOUT 10 MINUTES, SMELL DISSIPATED. CORRECTIVE ACTION: UPON VISUAL INSP OF PER OUTLETS, FOUND 21E OUTLET RECEPTACLE SHOWING EVIDENCE OF BURN. REPLACED SEAT 21E PED OUTLET. (LP 7560608, 1073646)
